MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a zero tip basket device was used during a procedure.Reportedly, the wire was damaged and separated from the basket section.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of basket wire detachment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: the returned zero tip basket was analyzed, and a visual evaluation noted that the handle returned in good conditions.It was also noted that the basket returned in its opened position.Microscopic examination was performed under magnification, and it was noticed that one of the basket wires broken from the tip but was not fully detached.Additionally, necking evidence was found on the broken wire.Functional examination was performed with the handle actuated, and the basket was able to open and close.With all the available information, boston scientific concludes that the reported event was confirmed.During the analysis, a comprehensive investigation into the reported problem of the zero tip basket's knot, including simulation, raw material, and assembly testing, the root cause remains undetermined.It suggests that variations in knot diameter and potential inconsistencies in the knotting process may contribute to the problem, but these factors alone do not conclusively explain the issue.Device history record review was completed and it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of basket wire broken was defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on review of reported information and investigation results, an investigation conclusion code of unable to exclude device problem was assigned to this investigation.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24264158
Report Number2124215-2026-06513
Device Sequence Number15957785
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270912(10)37444243
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0037444243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown